# SDR CAL960548

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R-1 DOOR SKIN LOWER AFT CORNER HAS APPROX 1 INCH CRACK THROUGH SCREW HOLE.  REPAIRED IAW B727 SRM 52-20-2 FABRICATED WITH 2024-T3 .050 CLAD.  PRIMED AND TREATED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER (4 INCH BY 4 INCH) PER SRM 51-30-2 CRACK STOP DRILLED SRM 51-10-1.  (M)
